# SDR SIMA20190924003

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 31,410 hours, 27,049 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Dirty
- Location: Cockpit Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR SLIDE LATCH ON COCKPIT SECURITY DOOR VERY DIFFICULT TO SLIDE TO LOCKED POSITION. C/A-CLEANED & LUBED COCKPIT DOOR SECURITY LATCH AND PERFORMED OPC GOOD AMM 52-51-01, NO DEFECTS NOTED.
